# SDR UPS02838569

- Difficulty date: May 9, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE SKIN BLENDOUT AT BS 550 RIGHT HAND SIDE ABOVE CARGO COMP DOOR EO DC8-5330-15732A, REPAIR AT C-CHECK.  FABBED REPAIR DOUBLERS IAW DC8 SRM 53-2-0 FIG 20.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 53-2-0 FIG 20.
